International Journal of Modern Nonlinear Theory and Application

Vol.6 No.2(2017), Paper ID 76852, 11 pages

DOI:10.4236/ijmnta.2017.62005

 

Random Attractor of the Stochastic Strongly Damped for the Higher-Order Nonlinear Kirchhoff-Type Equation

 

Guoguang Lin, Ling Chen, Wei Wang

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2017 Guoguang Lin, Ling Chen, Wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, G. , Chen, L. and Wang, W. (2017) Random Attractor of the Stochastic Strongly Damped for the Higher-Order Nonlinear Kirchhoff-Type Equation. International Journal of Modern Nonlinear Theory and Application, 6, 59-69. doi: 10.4236/ijmnta.2017.62005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.